# SDR FOTR20180829022

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 2946
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 141N321612
- Part serial: NA
- Condition: Gouged
- Location: Zone 200
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE ON INTERNAL DOUBLER AT B.S. 298, UNDER STR .20R
